# SDR 2005FA0000504

- Difficulty date: April 2, 2005
- Submitted: April 19, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- System (JASC): 6720 · Tail Rotor Control System
- Part: Case
- Condition: Cracked
- Location: Servo
- Component: Servo, Dunlop
- Component part number: AC67032
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INSPECTION IAW MFG COMPONENT MM, IDENTIFIED A CRACK FROM A PLUG HOLE.
